Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

HIV positive. On petogen injection along with ARVS. Getting pain in vagina. What to do?

I was using Pills as a family planning , i am on ARVS i was told that it is a bad idea to use pills since i am on ARVS. I then switch to Petogen injection which is now giving me a lot of pains in my vagina and decrease in sexual desire. The reason why i switch to Injection i was told i was loosing a lot of blood since i am HIV positive, must i go back on pills (I am confused).
Asked On : Wed, 5 Dec 2012
Answers:  0 Views:  76 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor